UM

Browse/Search Results:  1-10 of 35 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic relations for semi-classical Laguerre orthogonal polynomials and the associated Hankel determinants Journal article
Journal of mathematical physics, 2022
Authors:  Pengju Han;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Random Matrix Theory  Hankel Determinant  Semi-classical Laguerre Weight  Ladder Operators  Orthogonal Polynomials  
THE SMALLEST EIGENVALUE of LARGE HANKEL MATRICES ASSOCIATED with A SINGULARLY PERTURBED GAUSSIAN WEIGHT Journal article
Proceedings of the American Mathematical Society, 2022,Volume: 150,Issue: 1,Page: 153-160
Authors:  Wang, Dan;  Zhu, Mengkun;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Asymptotics  Hankel Matrices  Orthogonal Polynomials  Smallest Eigenvalue  
Painlevé V for a Jacobi unitary ensemble with random singularities Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Zhu, Mengkun;  Li, Chuanzhong;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/12/08
Jacobi Unitary Ensembles  Ladder Operators  Orthogonal Polynomials  Painlevé v  
Painlevé IV and the semi-classical Laguerre unitary ensembles with one jump discontinuities Journal article
Analysis and Mathematical Physics, 2021,Volume: 11,Issue: 3
Authors:  Zhu, Mengkun;  Wang, Dan;  Chen, Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/08
Asymptotics  Ladder Operators  Laguerre Unitary Ensembles  Orthogonal Polynomials  Painlevé Equations  
Differential and difference equations for recurrence coefficients of orthogonal polynomials with hypergeometric weights and Bäcklund transformations of the sixth Painlevé equation Journal article
Random Matrices: Theory and Application, 2021,Volume: 10,Issue: 3
Authors:  Hu,Jie;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Bäcklund Transformations  Discrete Orthogonal Polynomials  Hypergeometric Weights  Painlevé Vi  
Differential, difference, and asymptotic relations for Pollaczek–Jacobi type orthogonal polynomials and their Hankel determinants Journal article
Studies in Applied Mathematics, 2021,Volume: 147,Issue: 1,Page: 390-416
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/12/08
Asymptotic Expansions  Hankel Determinant  Ladder Operators  Orthogonal Polynomials  Painlevé v  Pollaczek–jacobi Type Weight  
A generalized Decic Freud-Type Weight Journal article
Acta Mathematica Scientia, 2021,Page: 921-935
Authors:  Wang, D.;  Zhu, M.;  Chen, Y.;  Wang, X.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Freud-Type Weight  orthogonal polynomials  Hankel Determinants.  
Gaussian unitary ensembles with two jump discontinuities, PDEs, and the coupled Painlevé II and IV systems Journal article
Studies in Applied Mathematics, 2021,Volume: 146,Issue: 1,Page: 118-138
Authors:  Lyu,Shulin;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gaussian Unitary Ensembles  Hankel Determinant  Orthogonal Polynomials  Painlevé Equations  
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Birational Transformations  Difference Equations  Orthogonal Polynomials  Painleve Equations  
Orthogonal Polynomials, Bi-Confluent Heun equations and semi-classical weight Journal article
Journal of difference equations and applications, 2020,Page: 1000-1012
Authors:  Wang, D.;  Zhou, M.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Heun Equations  Orthogonal Polynomials